Title: Operator splitting for multi-dimensional magnetodynamics
Authors: Murawski, K
Goossens, Marcel # ×
Issue Date: 1994
Publisher: American Geophysical Union
Series Title: Journal of Geophysical Research vol:99 issue:11 pages:561-573
ISSN: 0148-0227
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Plasma-astrophysics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science